A member asked:

I just got mirena (levonorgestrel) 3 days ago and i ended my period 2 days after and now ! am bleeding like if i'm on my period again? is that normal?

A doctor has provided 1 answer
Dr. Dennis Higginbotham answered

Specializes in American Board of Obstetrics and Gynecology

Irregular and unpredicable bleeding is the number one side efect of mirena (levonorgestrel). You may have spotting and bleeding for days, weeks, or months.

Answered Apr 2, 2013

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...